MAUDE Adverse Event Report: Biotronik SE & Co. KG Protego S 65; ICD lead

Biotronik SE & Co. KG Protego S 65; ICD lead
Model Number 379969
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
This lead shows noise and remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.

Brand Name
Protego S 65
Common Device Name
ICD lead
Manufacturer (Section D)
Biotronik SE & Co. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50789933
Report Number1028232-2026-04314
Device Sequence Number9415991
Product Code NVY
UDI-Device Identifier04035479121488
UDI-Public(01)04035479121488(17)171231
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number379969
Device Catalogue Number379969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale